# SDR RRXA97237

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5612146
- Condition: Missdrilled
- Location: Bs 1701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MISDRILLED HOLE THUR FRAME RADIUS AT STA 1701 AND LONGERON 21 RIGHT.  *S/D*  FABRICATED AND INSTALLED REPAIR ANGLE FROM 1.0 X 1.0 X .050 7075-T6 ALCLAD IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-03517 AND DAC DWG 5612146.
